MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf02247805

Медицинская библиотека · Clinical rheumatology · 1997

Cutaneous necrotizing vasculitis after low dose methotrexate therapy for rheumatoid arthritis: a possible manifestation of methotrexate hypersensitivity.

Simonart T, Durez P, Margaux J, Van Geertruyden J, Goldschmidt D, Parent D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Large haemorrhagic and necrotic cutaneous lesions developed after two low dose (5 mg) methotrexate injections in a patient suffering from long standing rheumatoid arthritis. Differential clinical diagnosis included factitia dermatitis, infectious processes, pyoderma gangrenosum, rheumatoid neutrophilic dermatitis, necrotizing arteritis and vasculitis. Histological and direct immunofluorescent examinations of skin biopsies supported the diagnosis of leucocytoclastic vasculitis. We discuss the respective roles of methotrexate and rheumatoid arthritis in the outbreak of leucocytoclastic vasculitis. Hypersensitivity is strongly suspected.

Для цитирования: Simonart T, Durez P, Margaux J, Van Geertruyden J, Goldschmidt D, Parent D. Cutaneous necrotizing vasculitis after low dose methotrexate therapy for rheumatoid arthritis: a possible manifestation of methotrexate hypersensitivity.. Clinical rheumatology. 1997. DOI: 10.1007/bf02247805.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.